# SDR UALA2012062203330

- Difficulty date: June 15, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRPHONE ANTENNA DOUBLERS AT STA 1393 AND STA 1433 INSTALLED DURING SCAL C6 CHECK ON LP 9972327.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLERS AT STA 1393 AND STA 1433 REF SRM 53-00-01 REPAIR 3.  ACCOMPLISHED ON SCAL LP 9972327.
